# SDR GTIA2018032702544

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 39,195 hours, 18,238 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN AIRCRAFT DURING APPROACH, ONLY DETECTED IN COCKPIT PASSING 4000 FT.  TURNED OFF THE A/C PACKS AND OPENED RAM AIR PUT ON OXYGEN MASKS,  NO FURTHER FUMES DETECTED.  INSPECTION PERFORMED TSM 05-50-00-810-831-A.  RAN APU WITH BOTH PACKS, NO ODOR PRESENT. FOUND EVIDENCE OF OIL BY THE NR 1 ENGINE DEOILER AREA. RAN ENGINE. NO ODOR OR EVIDENCE OF OIL IN DEOILER AREA AFTER ENG RUN.  CLEANED THE AREA OR THE NR 1 DEOILER AREA BEFORE ENGINE  RUN.
